# SDR ASAA2022030637656

- Difficulty date: March 6, 2022
- Submitted: March 12, 2022
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 54,658 hours, 16,067 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 32865
- Condition: Inoperative
- Location: Left Ecs Bay
- Part time: 11,333 hours, 3,343 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON OPS PROCEDURE FOR MEL 21-21G, RIGHT PACK LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED TROUBLESHOOTING PER B737-800 FIM TASK 21-62-00-810-831 FOUND RIGHT TEMP CONTROL VALVE BAD. REMOVED AND REPLACED RIGHT TEMP CONTROL VALVE IAW B737-800 21-51-10. PERFORMED OPS CHECK, OPS CHECK GOOD AT THIS TIME.
